MAUDE Adverse Event Report: INVIVO CORPORATION XPER FC2010 REV E EXCHANGE

INVIVO CORPORATION XPER FC2010 REV E EXCHANGE
Model Number 453564845841
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/17/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A follow up report will be submitted once the investigation is complete.
 
Event or Problem Description
The customer reported that during a coronary angiography while monitoring the heart rhythm of a patient, a break occurred and lasted 5 minutes.After checking the connections to the patient and the equipment, the ecg signal only resumed after the balloon, which is used to monitor the patient's vital parameters during the examination had been switched off and on again.
 
Additional Manufacturer Narrative
A philips field service engineer (fse) went to the customer site.The fse evaluated the device and determined that the device required replacement.The device was replaced and handed back over to the customer working as specified.
 
Event or Problem Description

Brand Name
XPER FC2010 REV E EXCHANGE
Common Device Name
XPER FC2010 REV E EXCHANGE
Manufacturer (Section D)
INVIVO CORPORATION
3545 sw 47th ave
gainesville FL 32608
Manufacturer (Section G)
INVIVO CORPORATION
3545 sw 47th ave
gainesville FL 32608
Manufacturer Contact
jeanne ahearn
3000 minuteman road
andover, MA 01810
9786593000
MDR Report Key15550140
Report Number1051786-2022-00048
Device Sequence Number6180801
Product Code MWI
UDI-Device Identifier00884838093775
UDI-Public00884838093775
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K101571
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number453564845841
Device Catalogue Number453564845841
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/14/2022
Supplement Date Received by Manufacturer09/14/2022
Initial Report FDA Received Date10/06/2022
Supplement Report FDA Received Date11/30/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown